# SDR SWAA2025080598513

- Difficulty date: August 4, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 73,091 hours, 43,518 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SERVICE DOOR GIRT BAR LATCH BROKEN.<[01] REMOVED DEBRIS FROM AFT GALLEY SERVICE DOOR WITH NO DAMAGE OR DEFECTS NOTED PER AMM 25-66-01. OP'S CK'D GOOD. A/C OK FOR SERVICE.
